# SDR CA990817006

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Part time: 16,996 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE AFTER TAKEOFF WITH RT AC BUS, TRU, ELEVATOR HORN, AND STALL WARNING HEAT CAUTION LIGHTS ON.  WIRE TB2421A FOUND NOT SECURED.
